I have developed a rash that is isolated to my right underarm. It started with some light red spots that after a few days get deep red then blister. I applied some powder and stopped putting on deoderant. It seem to clear up after a couple of weeks. It then reappeared. It does not hurt expect when the blisters break and the skin is raw.
It could be irritation. Blisters could also be infection, but infections wouldn't come and go. An allergy to antiperspirant wouldn't look like this, and would of course affect both sides. I think you should clean the area gently, apply an over-the-counter antibiotic like bacitracin, and see a skin doctor for diagnosis and treatment.
I have read other comments regarding underarm itch and nothing is being attributed to deodorant. I have this problem of great itching underarms. It is nearly insatiable once the scratching starts. I never use anti-perspirant,I always use deodorant. I am currently using a roll-on of mineral salts and it seemed to work for a while but now the rash has returned. Is this asymptomatic for many people or am I just an isolated case among a very few...
Thanks for any help
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.